# SDR AALA200801043

- Difficulty date: April 22, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: 0791
- Condition: Failed
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER TWO DOOR SLIDE UNSUCCESSFULLY DEPLOYED.  RIGHT NUMBER TWO DOOR FAILED TO DISARM AT GATE AND SKYCHEF SLOWLY OPENED DOOR.  SLIDE FELL OUT OF PACK AND DID NOT DEPLOY.  REPLACED SLIDE AND POWER ASSIST BOTTLE FOR RIGHT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
